# SDR F3LA2024042900060

- Difficulty date: April 12, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N341FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08516
- Aircraft time: 17,362 hours, 7,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. DURING INSPECTION R/H SHEAR PLATE FR69-FR70 CRACKED REQUIRES REPLACEMENT AS PER SRM 51-72-11-911-001 REV 39.   R/H SHEAR PLATE WAS REPLACED AS PER SRM 51-72-11-911-001 REV 39. MX ACTION IS ACCEPTABLE. /END/
